Alert archive / Arkansas / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 93, NWS Tulsa, OK

April 5, 2005Crawford County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Apr 5, 2005, 7:43 PM CDT for Crawford County, Sebastian County, Arkansas; LeFlore County, Sequoyah County, Oklahoma. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 5, 2005, 7:43 PM CDT (00:43 UTC)
Expired
Apr 5, 2005, 8:45 PM CDT
In force
62 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Crawford County, AR, Sebastian County, AR, LeFlore County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 16 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 2:30 PM CDTSevere Thunderstorm WatchSPC7 hr
Apr 5, 2:30 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 0.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2005-04-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 672 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2005-04-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 129 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
672 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
937 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
129 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 060045
SVRTSA
ARC033-131-OKC079-135-060145-
/O.NEW.KTSA.SV.W.0093.050406T0043Z-050406T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
743 PM CDT TUE APR 5 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SEQUOYAH COUNTY IN EAST CENTRAL OKLAHOMA
  CRAWFORD COUNTY IN NORTHWEST ARKANSAS
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
  SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS

* UNTIL 845 PM CDT

* AT 737 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 5 MILES NORTHWEST OF SHORT TO 8 MILES WEST OF
  OCTAVIA...MOVING EAST AT 30 MPH.

* MUCH OF SEQUOYAH...CRAWFORD...LE FLORE...AND SEBASTIAN COUNTIES    
  IS NEAR THE PATH OF THIS STORM.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3571 9457 3444 9492 3449 9446 3498 9439
      3501 9406 3579 9408

$$
3 follow-up statements
000 
WWUS54 KTSA 060108
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
806 PM CDT TUE APR 5 2005

ARC033-131-OKC079-135-060145-
/O.CON.KTSA.SV.W.0093.000000T0000Z-050406T0145Z/
CRAWFORD AR-SEBASTIAN AR-SEQUOYAH OK-LE FLORE OK-
806 PM CDT TUE APR 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 845 PM CDT FOR LE
FLORE...SEQUOYAH...SEBASTIAN AND CRAWFORD COUNTIES...

AT 803 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL AND
DAMAGING WINDS TO 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES SOUTHEAST OF NATURAL DAM TO 2 MILES EAST OF
OCTAVIA...MOVING EAST AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...ROCK 
ISLAND...FORT SMITH...FIGURE FIVE...VAN BUREN...HACKETT...RYE 
HILL...RUDY...CONCORD...BARLING...JENNY LIND...HARTFORD... 
MIDLAND...PATTERSON...ALMA...CENTRAL CITY...KIBLER... 
MOUNTAINBURG...GREENWOOD...HUNTINGTON...DYER...MANSFIELD...MT 
GAYLER...LAVACA...CROSSROADS...LIBERTY...WASHBURN AND URSULA.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3569 9447 3444 9492 3449 9446 3498 9439
      3501 9406 3579 9408

$$
000 
WWUS54 KTSA 060124
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
824 PM CDT TUE APR 5 2005

OKC135-060134-
/O.CAN.KTSA.SV.W.0093.000000T0000Z-050406T0145Z/
SEQUOYAH OK-
824 PM CDT TUE APR 5 2005

...THE SEVERE THUNDERSTORM WARNING FOR SEQUOYAH COUNTY HAS BEEN 
CANCELLED...

THE THUNDERSTORMS HAVE MOVED OUT OF SEQUAYAH COUNTY...THEREFORE THE WARNING 
HAS BEEN CANCELLED.

LAT...LON 3570 9442 3448 9479 3449 9446 3498 9439
      3501 9406 3579 9408

$$

ARC033-131-OKC079-060145-
/O.CON.KTSA.SV.W.0093.000000T0000Z-050406T0145Z/
CRAWFORD AR-SEBASTIAN AR-LE FLORE OK-
824 PM CDT TUE APR 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 845 PM CDT FOR LE
FLORE...SEBASTIAN AND CRAWFORD COUNTIES...

AT 820 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS TO
70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3
MILES NORTHWEST OF CHESTER TO 6 MILES EAST OF OCTAVIA...MOVING EAST
AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...MOUNTAINBURG...
MIDLAND...KIBLER...EXCELSIOR...PATTERSON...CENTRAL CITY...ARKOLA...MT
GAYLER...GREENWOOD...WITCHERVILLE...DYER...HUNTINGTON...LAVACA...
MANSFIELD...DAYTON...BURNVILLE...LIBERTY...BLOOMER...CROSSROADS...
MILLTOWN...WASHBURN AND URSULA.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3570 9442 3448 9479 3449 9446 3498 9439
      3501 9406 3579 9408

$$
000 
WWUS54 KTSA 060145
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
845 PM CDT TUE APR 5 2005

ARC033-131-OKC079-060154-
/O.EXP.KTSA.SV.W.0093.000000T0000Z-050406T0145Z/
CRAWFORD AR-SEBASTIAN AR-LE FLORE OK-
845 PM CDT TUE APR 5 2005

...THE SEVERE THUNDERSTORM WARNING FOR LE FLORE...SEBASTIAN AND
CRAWFORD COUNTIES EXPIRED AT 845 PM CDT...

THE STRONGEST THUNDERSTORMS HAVE MOVED OUT OF THE WARNED AREA AND 
WEAKENED BELOW SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM 
WARNING WILL BE ALLOWED TO EXPIRE.

GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH 
THESE STORMS.

LAT...LON 3570 9442 3448 9479 3449 9446 3498 9439
      3501 9406 3579 9408

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 5, 7:27 PM CDT, 16 minutes earlier.

Area forecast discussion, Apr 5, 7:27 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
727 PM CDT TUE APR 5 2005

.MESOSCALE DISCUSSION...
WE HAVE RECEIVED NO TORNADO REPORTS FROM HASKELL OR SEQUOYAH
COUNTY...BUT RADAR DATA STRONGLY SUGGESTS THAT THE STORM HAS
PRODUCED A TORNADO.  THE CELL IS CROSSING THROUGH THE PEAK
ENVIRONMENT NOW AND SR-HELICITY AND INSTABILITY WILL BE SUPPORTIVE
OF LOW-LEVEL STORM ROTATION AND A TORNADO THREAT THROUGH SOUTHEAST
ADAIR COUNTY.  THE CELL WILL BE IN A MORE HOSTILE ENVIRONMENT AFTER
IT MOVES INTO WASHINGTON COUNTY...BUT OFTEN IT TAKES AWHILE FOR
CELLS TO LOSE ITS LOW-LEVEL ORGANIZATION ONCE IT HAS TORNADOED...SO
ALL INTERESTS IN SOUTHWEST WASHINGTON COUNTY SHOULD BE ALERT.

A TORNADO WARNING HAS BEEN ISSUED FOR PARTS OF ADAIR COUNTY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&
Hazardous weather outlook, Apr 5, 3:30 PM CDT, 4 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
330 PM CDT TUE APR 5 2005

ARZ001-002-010-011-019-020-029-OKZ049-053>076-061000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
330 PM CDT TUE APR 5 2005

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.

...SEVERE THUNDERSTORM WATCH FOR NORTHEAST OKLAHOMA AND NORTHWEST
ARKANSAS UNTIL 9 PM...
...TORNADO WATCH FOR SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS
UNTIL 9 PM...

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
        AREA....SOUTHEAST OKLAHOMA
        ONSET....AFTER 300 PM.
        AREA AT GREATEST RISK...FAR SOUTHEAST OKLAHOMA.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 300 PM.
	AREA AT GREATEST RISK...FAR EASTERN OKLAHOMA AND
        NORTHWEST ARKANSAS.

SIGNIFICANT WINDS (NON THUNDERSTORM).
	RISK...ELEVATED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FIRE WEATHER DANGER.
	RISK...ELEVATED...SPREAD INDEX=60.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
        ONSET...ONGOING.
        AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

DISCUSSION...
THUNDERSTORMS HAVE ERUPTED THIS AFTERNOON ALONG AND AHEAD OF A
DRYLINE MOVING FROM CENTRAL OKLAHOMA INTO EASTERN OKLAHOMA.  THE
THUNDERSTORMS WERE QUICKLY FORMING INTO A SQUALL LINE THAT WILL
TRACK EASTWARD ACROSS THE AREA THROUGH THE EVENING WITH THE THREAT
FOR VERY LARGE HAIL...DAMAGING WINDS AND TORNADOES. THE GREATEST
TORNADO THREAT WILL BE ACROSS FAR SOUTHEAST OKLAHOMA THROUGH EARLY
EVENING WHERE INSTABILITY AND LOW LEVEL MOISTURE WILL BE MAXIMIZED.

THE MAIN LINE OF STORMS IS EXPECTED TO SHIFT EAST OF THE AREA BY
AROUND MIDNIGHT. ADDITIONAL STRONG TO SEVERE STORMS HOWEVER MAY
DEVELOP ACROSS NORTHEAST OKLAHOMA OVERNIGHT...AS MID LEVEL LAPSE
RATES INCREASE...AS THE UPPER LOW APPROACHES. ANY STORMS THAT
DEVELOP AFTER MIDNIGHT COULD LIKELY PRODUCE LARGE HAIL.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED THROUGH THIS EVENING AND
POSSIBLY INTO THE NIGHTTIME HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL.
THURSDAY...NO HAZARDS.
FRIDAY...NO HAZARDS.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY...NO HAZARDS.

EXTENDED DISCUSSION...
COLD AIR ALOFT ASSOCIATED WITH THE UPPER LOW WILL LIKELY PRODUCE
SCATTERED STRONG TO SEVERE THUNDERSTORMS ON WEDNESDAY WITH THE
THREAT FOR LARGE HAIL. THE NEXT CHANCE OF THUNDERSTORMS WILL BE
NEXT WEEKEND AS THE NEXT MAJOR WEATHER SYSTEM MOVES TOWARDS THE
AREA. AT THIS TIME IT APPEARS SEVERE WEATHER WILL BE POSSIBLE
WITH THIS SYSTEM.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Apr 5, 6:52 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
652 PM CDT TUE APR 5 2005

OKZ058-060045-
OTTAWA OK-
652 PM CDT TUE APR 5 2005

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 PM CDT
FOR THE FOLLOWING COUNTY:

IN NORTHEAST OKLAHOMA
     OTTAWA

AT 652 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHWEST OF FAIRLAND...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...MIAMI...COMMERCE...
FAIRLAND...NARCISSA...WYANDOTTE...OTTAWA...PEORIA...QUAPAW...CARDIN
AND PICHER.

A LARGE PORTION OF OTTAWA COUNTY WILL BE AFFECTED BY THESE STORMS
THROUGH 745 PM CDT.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Apr 5, 6:58 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
658 PM CDT TUE APR 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     HAIL             TAFT                    35.76N 95.55W
04/05/2005  1.25 INCH        MUSKOGEE           OK   LAW ENFORCEMENT

&&

SFP
Local storm report, Apr 5, 7:22 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
722 PM CDT TUE APR 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             KEOTA                   35.26N 94.92W
04/05/2005  0.75 INCH        HASKELL            OK   AIRPLANE PILOT

&&

SFP
Local storm report, Apr 5, 7:25 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
725 PM CDT TUE APR 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND GST     6 S SALLISAW            35.37N 94.79W
04/05/2005  60 MPH           SEQUOYAH           OK   OTHER FEDERAL

            RPTD FROM KERR LOCK AND DAM

&&

SFP
Local storm report, Apr 5, 7:31 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
731 PM CDT TUE APR 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0706 PM     HAIL             MESSER                  34.09N 95.47W
04/05/2005  1.00 INCH        CHOCTAW            OK   PUBLIC

&&

PBS
Special weather statement, Apr 5, 7:39 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
739 PM CDT TUE APR 5 2005

OKZ073-060145-
PITTSBURG OK-

...THE NATIONAL WEATHER SERVICE HAS CANCELED TORNADO WATCH 125 FOR
THE FOLLOWING AREA...

IN OKLAHOMA THIS CANCELS 1 COUNTY

IN SOUTHEAST OKLAHOMA

PITTSBURG

THIS INCLUDES THE CITIES OF...MCALESTER

OKZ056>057-061>062-067-070>071-060145-
CRAIG OK-MCINTOSH OK-MAYES OK-MUSKOGEE OK-NOWATA OK-
ROGERS OK-WAGONER OK-

...THE NATIONAL WEATHER SERVICE HAS CANCELED SEVERE THUNDERSTORM
WATCH 124 FOR THE FOLLOWING AREA...

IN OKLAHOMA THIS CANCELS 7 COUNTIES

IN EAST CENTRAL OKLAHOMA

MUSKOGEE

IN NORTHEAST OKLAHOMA

CRAIG                 MAYES                 NOWATA
ROGERS                WAGONER

IN SOUTHEAST OKLAHOMA

MCINTOSH

THIS INCLUDES THE CITIES OF...CHECOTAH...EUFAULA...CLAREMORE...
CATOOSA...NOWATA...CHOUTEAU...MUSKOGEE...WAGONER...
COWETA AND VINITA

ARZ029-OKZ049-053-074>076-060200-
SEBASTIAN AR-CHOCTAW OK-HASKELL OK-LATIMER OK-
LE FLORE OK-PUSHMATAHA OK-

...TORNADO WATCH NUMBER 125 REMAINS VALID UNTIL 9 PM CDT FOR THE
FOLLOWING AREA...

IN ARKANSAS THIS WATCH INCLUDES 1 COUNTY

IN WEST CENTRAL ARKANSAS

SEBASTIAN

IN OKLAHOMA THIS WATCH INCLUDES 5 COUNTIES

IN SOUTHEAST OKLAHOMA

CHOCTAW               HASKELL               LATIMER
LE FLORE              PUSHMATAHA

THIS INCLUDES THE CITIES OF...HUGO...STIGLER...FORT SMITH...
ANTLERS...CLAYTON...POTEAU AND WILBURTON

ARZ001>002-010>011-019>020-OKZ058-063-068>069-072
-060200-
BENTON AR-CARROLL AR-CRAWFORD AR-FRANKLIN AR-
MADISON AR-WASHINGTON AR-ADAIR OK-CHEROKEE OK-
DELAWARE OK-OTTAWA OK-SEQUOYAH OK-

...SEVERE THUNDERSTORM WATCH NUMBER 124 REMAINS VALID UNTIL 9 PM CDT
FOR THE FOLLOWING AREA...

IN ARKANSAS THIS WATCH INCLUDES 6 COUNTIES

IN NORTHWEST ARKANSAS

BENTON                CARROLL               CRAWFORD
MADISON               WASHINGTON

IN WEST CENTRAL ARKANSAS

FRANKLIN

IN OKLAHOMA THIS WATCH INCLUDES 5 COUNTIES

IN EAST CENTRAL OKLAHOMA

CHEROKEE              SEQUOYAH

IN NORTHEAST OKLAHOMA

ADAIR                 DELAWARE              OTTAWA

THIS INCLUDES THE CITIES OF...ROGERS...BENTONVILLE...SALLISAW...
OZARK...CHARLESTON...JAY...TAHLEQUAH...STILWELL...MARIETTA...
WESTVILLE...BERRYVILLE...EUREKA SPRINGS...VAN BUREN...
FAYETTEVILLE...SPRINGDALE...MIAMI AND HUNTSVILLE

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 7:46 PM CDTSevere Thunderstorm WarningTSAWashington104 min
Apr 5, 8:28 PM CDTSevere Thunderstorm WarningTSAFranklin62 min
Apr 5, 7:19 PM CDTSevere Thunderstorm WarningTSAOttawa56 min
Apr 5, 7:26 PM CDTTornado WarningTSAAdair64 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2005Severe Thunderstorm Warnings in Oklahoma, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.